# SDR UHLA201604010220

- Difficulty date: April 1, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 29,254 hours, 17,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 15 DOES NOT COME ON DURING TEST.  MADE REPAIR TO WIRE W202-03212-2 IAW SWPM 20-41-20 AND ALSO R & R EMERGENCY BATTERY NR 4 IAW AMM 33-50-01.  OPS CHECK GOOD.
